# SDR 2020F00092

- Difficulty date: March 5, 2020
- Submitted: March 5, 2020
- Operation: General aviation
- Aircraft: N518WF
- Make and model: Urocop EC 135 P2
- Aircraft serial: 0713
- Aircraft time: 1,175 hours
- System (JASC): 6240 · Main Rotor Indicating System
- Part: Connector
- Part number: 85106RT82SB
- Condition: Loose
- Location: Zone 200
- Component: Rotor Sensor
- Component part number: 430106202
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

THE ROTOR RPM WARNING LIGHT BEGAN TO FLICKER, AT THIS TIME THE MAIN ROTOR RPM TACH ROTOR NEEDLE WAS ALSO OSCILLATING MAINLY TOWARDS A LOWER RPM. REMOVED, CLEANED, APPLIED STABILANT 22 AND REINSTALLED THE CANNON PLUG AND ROTOR RPM SPEED PICKUP. GROUND RUN AND PERFORMED AN OPERATIONAL CHECK FLIGHT WITH NO FURTHER DEFECTS NOTED.
